# SDR UPS06446323

- Difficulty date: February 3, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B01718523
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT STA 500 FRAME ATT SPLICE CRACKED BETWEEN STR 13L & STR 14L, CRACK LENGTH .375 INCH.  M/D BS 500 BTN S11L - 16L FRAME ATT SPLICE ANGLE REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
